# SDR MASA200601890

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 21,697 hours, 16,255 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6022 FAT - LT FLAP INDICATOR SHOWS 42 DEGREES.  AC FERRIED TO PHX.  MX ADJUSTED LT FLAP POSITION POT.
